Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is watery or bloody diarrhea a side effect of anaprox ds?

Premium Questions

doctor1 MD

I had blood in my stool on Monday, it went away. I had a little diarrhea and took pepto . Today, Friday, I have bloody...

doctor1 MD

said she felt like something on her left side had “burst” internally – a burning sensation. She wanted ... and hold onto her while she was...

doctor1 MD

I feel like I had the norovirus 2 days ago all symptoms..also the diarreha was bloody. Is this normal? I feel better today..just tired..but the...

doctor1 MD

Hi, I became suddenly and acutely ill 9 years ago. I remained very sick for about a year and a half, then gradually got a little better, but I have...

doctor1 MD

I went to the bathroom twice and there is a lot of bright red blood mixed with diareah, my stomach hurts a little bit more of a iritation. ive had...

Public Forum Discussions

doctor1 MD

Hi there. I ve done hCG several times, and Im on another round. I m into day 8 and I had bloody diarrhea this morning. Should I freak...

doctor1 MD

My son is 29 and is on blood thinners. He has pleurisy and the doctor put him on Torodol- Monday of this week! He is having diarahha, bright blood...

doctor1 MD

Hemoglobin was so low it effected me more. So, I m on Cipro, diarrhea has stopped, but I still am extremely ... after a tarry stool...

doctor1 MD

syndrome on both sides of my family. I can remember on multiple occasions in the past finding mucus ...

doctor1 MD

. After that, I was constipated all night with watery Diarrhea. In the morning this soon changed to bloody Diarrhea,...

Mobile Questions and Answers

doctor1 MD

Hi, Thanks for writing in. Bloody diarrhea might be due to food related infection. Please consult your doctor and take treatment.

doctor1 MD

HI. The bloody diarrhea is usually due to intestinal infection but can also be due to a mass in the intestinal tract or an ulcer o...

doctor1 MD

Hello, You must go to ER and get antibiotics and possible intravenous fluids. Thanks